Money, nonconvex preferences, and the existence of equilibrium: A note
Bruce Smith
Journal of Economic Theory, 1984, vol. 32, issue 2, 359-366
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(84)90062-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Money, nonconvex preferences, and the existence of equilibrium: a note (1983) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:32:y:1984:i:2:p:359-366
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).